Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Delayed period, negative pregnancy test, mild cramps, no pregnancy signs. Cause of delay?

my last period was 16th sept. im not on any contraception but after 4 negative pregnancy tests . i cannot figure out why my period is late. ive had mild cramps as though period is coming but it never shows. that lasted 2 weeks and now i feel nothing. no nausea no cramps no tender breasts. ive never missed a period. do you know what could cause this?
Asked On : Mon, 29 Oct 2012
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN, Maternal and Fetal Medicine 's  Response
Mar 2015
Hi dear, I have gone through your question and understand your concerns.Delayed periods can be due to pregnancy, stress or hormonal disturbances like hypothyroidism, hyperprolactinemia or polycystic ovarian disease.
If the repeated urine pregnancy test is negative, then the pregnancy is ruled out.
I suggest you to get your hormonal profile done including thyroid function test, prolactin levels and an ultrasound done to confirm the diagnosis.
Hope you found the answer helpful.
Dr Deepti Verma
Answered: Thu, 24 Sep 2015
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor